# SDR QMLA2015071715059

- Difficulty date: July 17, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N911MZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7098
- Aircraft time: 13,018 hours, 50,529 cycles
- Engine: Lyc LTS101650B1
- Engine time: 9,848 hours, 3,899 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE NR 2 FIRE WARNING LIGHT WAS GLOWING VERY DIMLY.  DID NOT NOTICE THE FIRE LIGHT WAS ON UNTIL THE OTHER COCKPIT LIGHTS WERE DIMMED FOR SHUTDOWN.  THERE WAS NO EVIDENCE OF A FIRE IN THE NR 2 ENG COMPARTMENT.  THE FIRE WARNING SYS STILL TESTED PROPERLY & CAME ON FULL BRIGHT WHEN TESTED.
